Free Access
Volume 18, 2014
Page(s) 185 - 206
Published online 27 March 2014
  1. B. Afsari, Riemannian Lp center of mass: existence, uniqueness, and convexity. Proc. Amer. Math. Soc. S 0002–9939 (2010) 10541-5. (electronic) [Google Scholar]
  2. B. Afsari, R. Tron and R. Vidal, On the convergence of gradient descent for finding the Riemannian center of mass. arXiv:1201.0925. [Google Scholar]
  3. M. Arnaudon and F. Nielsen, Medians and means in Finsler geometry. LMS J. Comput. Math. 15 (2012) 23–37. [CrossRef] [MathSciNet] [Google Scholar]
  4. M. Arnaudon, C. Dombry, A. Phan and L. Yang, Stochastic algorithms for computing means of probability measures Stoch. Proc. Appl. 122 (2012) 1437–1455. [Google Scholar]
  5. M. Arnaudon and F. Nielsen, On computing the Riemannian 1-Center. Comput. Geom. 46 (2013) 93–104. [CrossRef] [Google Scholar]
  6. M. Bădoiu and K.L. Clarkson, Smaller core-sets for balls, Proc. of the fourteenth Annual ACM-SIAM Symposium on Discrete algorithms. Soc. Industrial Appl. Math. Philadelphia, PA, USA (2003) 801–802. [Google Scholar]
  7. R. Bhattacharya and V. Patrangenaru, Large sample theory of intrinsic and extrinsic sample means on manifolds (i). Ann. Statis. 31 (2003) 1–29. [Google Scholar]
  8. S. Bonnabel, Convergence des méthodes de gradient stochastique sur les variétés riemanniennes. In GRETSI, Bordeaux (2011). [Google Scholar]
  9. H. Cardot, P. Cénac and P.-A. Zitt, Efficient and fast estimation of the geometric median in Hilbert spaces with an averaged stochastic gradient algorithm, Bernoulli. [Google Scholar]
  10. B. Charlier, Necessary and sufficient condition for the existence of a Fréchet mean on the circle. arXiv:1109.1986. [Google Scholar]
  11. P.T. Fletcher, S. Venkatasubramanian and S. Joshi, The geometric median on Riemannian manifolds with application to robust atlas estimation. NeuroImage 45 (2009) S143–S152. [CrossRef] [PubMed] [Google Scholar]
  12. D. Groisser, Newton’s method, zeroes of vector fields, and the Riemannian center of mass. Adv. Appl. Math. 33 (2004) 95–135. [CrossRef] [Google Scholar]
  13. D. Groisser, On the convergence of some Procrustean averaging algorithms. Stochastics 77 (2005) 31–60. [CrossRef] [MathSciNet] [Google Scholar]
  14. E.P. Hsu, Estimates of derivatives of the heat kernel on a compact Riemannian manifold. Proc. Amer. Math. Soc. 127 (1999) 3739–3744. [CrossRef] [MathSciNet] [Google Scholar]
  15. R. Holley, S. Kusuoka and D. Stroock, Asymptotics of the spectral gap with applications to the theory of simulated annealing. J. Funct. Anal. 83 (1989) 333–347. [CrossRef] [MathSciNet] [Google Scholar]
  16. R. Holley and D. Stroock, Annealing via Sobolev inequalities. Commun. Math. Phys. 115 (1988) 553–569. [CrossRef] [MathSciNet] [Google Scholar]
  17. T. Hotz and S. Huckemann, Intrinsic mean on the circle: Uniqueness, Locus and Asymptotics. arXiv:org1108:2141. [Google Scholar]
  18. W.S. Kendall, Probability, convexity and harmonic maps with small image I: uniqueness and fine existence. Proc. London Math. Soc. 61 (1990) 371–406. [CrossRef] [MathSciNet] [Google Scholar]
  19. H. Le, Estimation of Riemannian barycentres. LMS J. Comput. Math. 7 (2004) 193–200. [CrossRef] [MathSciNet] [Google Scholar]
  20. L. Miclo, Recuit simulé sans potentiel sur une variété compacte. Stoch. and Stochastic Reports 41 (1992) 23–56. [CrossRef] [Google Scholar]
  21. L. Miclo, Recuit simulé partiel, Stoch. Process. Appl. 65 (1996) 281–298. [CrossRef] [Google Scholar]
  22. S.J. Sheu, Some estimates of the transition density function of a nondegenerate diffusion Markov process. Ann. Probab. 19 (1991) 538–561. [CrossRef] [Google Scholar]
  23. K.T. Sturm, Probability measures on metric spaces of nonpositive curvature, Heat kernels and analysis on manifolds, graphs, and metric spaces (Paris, 2002). Contemp. Math. Amer. Math. Soc. 338 (2003) 357–390. [Google Scholar]
  24. E. Weiszfeld, Sur le point pour lequel la somme des distances de n points donnés est minimum. Tohoku Math. J. 43 (1937) 355–386. [Google Scholar]
  25. L. Yang, Riemannian median and its estimation. LMS J. Comput. Math. 13 (2010) 461–479. [CrossRef] [MathSciNet] [Google Scholar]
  26. L.Yang, Some properties of Frechet medians in Riemannian manifolds. Preprint. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.